# SDR JJBA20251024082

- Difficulty date: July 25, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED LH SIDE OF CENTER GUSSET BETWEEN FRAME 16 & 17 (STRINGER 21L-21R). REMOVED AND REPLACED BRACKET LH SIDE OF CENTER GUSSET BETWEEN FRAME 16&17 (STRINGER 21L & 21R)
